# SDR R61A2019081650845

- Difficulty date: August 15, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N409YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000372
- Aircraft time: 16,086 hours, 10,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 011525
- Condition: Faulted
- Location: Emergency Lights
- Part time: 16,086 hours, 10,744 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS NUMBER 1 AND 3 NOT ILLUMINATING. R&R FWD LH EMERGENCY LIGHTS POWER UNIT IAW AMM 33-50-01.
